, Volume 53, Issue 3-4, pp 279-286
Date: 29 Jun 2009

General King-Type Operators

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We introduce sequences of operators V n of King’s type and study them in regard to uniform convergence, global smoothness preservation, the approximation of decreasing and convex functions, the validity of a Voronovskaja- type theorem and a recursion formula generalizing a corresponding result for the classical Bernstein operators.

Dedicated to the late Luciana and Alexandru Lupaş.
Received: November 19, 2007. Revised: December 5, 2007.